# SDR JJBA20151007001

- Difficulty date: October 7, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8201
- Aircraft serial: 553
- Aircraft time: 29,548 hours, 32,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY THRESHOLD LIGHT INOPERATIVE.  RE-SEATED BATTERY.
